Non-Indexed Journals


  1. Ali Hassan Mohamed Murid, Two reduction formulas for Appell’s Function F1, Matematika 4 (1988), no. 2, 229-236 (in Malay).
  2. Ali Hassan Mohamed Murid, Mellin-Barnes integrals involving Carlson’s function, Matematika 5 (1989), no. 1, 37-53 (in Malay).
  3. Ali Hassan Mohamed Murid, A q-analogue problem for Carlson’s R function, Matematika 5 (1989), no. 2, 149-158 (in Malay).
  4. Rashidi Md. Razali & Ali Hassan Mohamed Murid, Biorthogonality andreproducing property, Matematika 11 (1995), no. 1, 1-10 (in Malay).
  5. Rashidi Md. Razali & Ali Hassan Mohamed Murid, An integral equation method for numerical conformal mapping of exterior regions, Matematika 12 (1996), no. 1, 29-39 (in Malay).
  6. Ali Hassan Mohamed Murid & Mohd. Rashidi Md. Razali, An integral equation method for conformal mapping of doubly-connected regions, Matematika 15 (1999), no. 2, 79-93.
  7. Baharudin Hurmin & Ali Hassan Mohamed Murid, Pemetaan konformal daerah banyak segi melalui persamaan kamiran terhadap inti Bergman dan inti Szego, Matematika 20 (2004), no. 1, 49-68.
  8. Ali Hassan Mohamed Murid, Mohamed M.S. Nasser & Norsarahaida S. Amin, A boundary integral method for the planar external potential flow around airfoils. Jurnal Teknologi C 42 (Jun 2005) 29-42.
  9. Ali Hassan Mohamed Murid, Mohamed M.S. Nasser & Norsarahaida S. Amin, A boundary integral method for the planar external potential flow around airfoils. Jurnal Teknologi C 42 (Jun 2005) 29-42.
  10. Murid, A. H. M., Hu, L. N. and Mohamad, M. N. (2008). An Integral Equation Method For Conformal Mapping of Doubly Connected Regions Involving The Neumann Kernel. Matematika, Vol. 24, No. 2 (2008), 99-111.
  11. Zamzana Zamzamir, Munira Ismail & Ali H. M. Murid, An Integral Equation Related to the Exterior Riemann-Hilbert Problem on Region with Corners, Journal of Fundamental Sciences, Vol. 4 (2008) 369-378.
  12. Munira Ismail, Ali Hassan Mohamed Murid & Bahrom Sanugi, Improved Boundary Integral Equation for Dirichlet Problem on Region with Corners, Matematika (Special Edition), Part 1 (2008), 307-314.
  13. Murid, A. H. M., Hu, L. N. and Mohamad, M. N. (2008). Numerical Conformal Mapping of Doubly Connected Regions Onto a Disc With a Circular Slit. Journal of Quality Measurement and Analysis, Vol. 4 No. 2, December 2008, 29-38.
  14. Ali Hassan Mohamed Murid & Teh Yuan Ying, Numerical conformal mapping via a Fredholm integral equation using Fourier method, Malaysian Journal of Mathematical Sciences, Vol.3, No. 1 (2009): 83-93.
  15. Ali H. M. Murid and Laey-Nee Hu, Numerical Conformal Mapping of Bounded Multiply Connected Regions by An Integral Equation Method, Int. J. Contemporay Mathematical Sciences, Vol. 4, 2009, no. 23, 1121-1147. (H-index is 7)
  16. Ali H.M. Murid, Ali W. Kareem Sangawi, and M.M.S Nasser, Integral and Differential Equations for Conformal Mapping of Bounded Multiply Connected Regions onto a Disk with Circular Slits, Journal of Fundamental Sciences, Vol. 7, No. 1, 2011, 12 – 19.
  17. A. M. Yunus, Ali H. M. Murid & M. M. S. Nasser, Numerical Conformal Mapping of Unbounded Multiply Connected Regions onto Circular Slit Regions, Malaysian Journal of Fundamental and Applied Sciences, Vol.8, No.1 (2012) 38-43.
  18. Samer A. A. Alhatemi, Ali H. M. Murid & M. M. S. Nasser, Solving Mixed Boundary Value Problem via an Integral Equation with the Generalized Neumann Kernel on Unbounded Multiply Connected Region, Malaysian Journal of Fundamental and Applied Sciences, Vol. 8, No.4 (2012) 177-181.
  19. Ali H. M. Murid, Mohmed M. A. Alagele, and Mohamed M. S. Nasser, Integral Equation with the Generalized Neumann Kernel for Computing Green’s function on Simply Connected Regions, Malaysian Journal of Fundamental and Applied Sciences, Vol. 9, No 3 (2013) 161-166.
  20. Ali W. K. Sangawi and Ali H. M. Murid, Annulus with Spiral Slits Map and its Inverse of Bounded Multiply Connected Regions, International Journal of Scientific & Engineering Research, Volume 4, Issue 10, October (2013) 1447-1454. (indexed in Astrophisics Data System (ADS), Google Scholar, ICI Journals Master List)
  21. Mohamed M.S. Nasser and Ali H.M. Murid, A boundary integral equation with the generalized Neumann kernel for the Ahlfors map, Int. J. Clifford Analysis, Clifford Algebras and their Applications (CACAA), Vol 2 (4) (2013), pp. 307-312. (Indexed in Current Mathematics Publications, Mathematical Reviews, MathCAD, USSR Academy of Sciences and Zentralblatt fur Mathematic/Mathematics Abstracts/MATH Database)
  22. Lee Khiy Wei, Ali H. M. Murid and Yeak Su Hoe, Conformal Mapping and Periodic Cubic Spline Interpolation, MATEMATIKA, 2014, Volume 30, Number 1a, 8–20.
  23. Mohamed M.S. Nasser, Ali H.M. Murid and Ali W.K. Sangawi, Numerical conformal mapping via a boundary integral equation with the adjoint generalized Neumann kernel, TWMS J. Pure Appl. Math. V.5, N.1, 2014, pp.96-117.